# SDR AWXA0000123

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON OVEN NR 9 F/A SMELLED SMOKE.  REMOVED OVEN INSERT AND FOUND A PAPER BAG BURNING.  REMOVED PAPER AND EXTINGUISHED WITH WATER.  NO EMERGENGY ACTIONS.
